# SDR 03FDEA02214

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP VANE FOUND WITH DELAMINATION.  COMPLIED WITH FEDEX EA 1-5750-75198, TITLE - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT INBD FLAP VANE SKIN DELAMINATION. REPAIR.
